Alert archive / Florida / Small Craft Advisories in 2014
Small Craft Advisory 10, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Feb 15, 2014, 3:43 AM EST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Feb 15, 2014, 3:43 AM EST (08:43 UTC)
- Expired
- Feb 15, 2014, 1:00 PM EST
- In force
- 9 hr
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
006 WHUS72 KMFL 150843 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 343 AM EST SAT FEB 15 2014 ...SMALL CRAFT ADVISORY OFF SHORE ATLANTIC WATERS... AMZ670-671-151645- /O.NEW.KMFL.SC.Y.0010.140215T0843Z-140215T1800Z/ WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 343 AM EST SAT FEB 15 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. * WINDS AND WAVES: WESTERLY WINDS IN THE 20 TO 25 KNOT RANGE ARE POSSIBLE EARLY THIS MORNING ACROSS THE OFF SHORE ATLANTIC WATERS...WITH THE GREATEST IMPACT LIKELY ACROSS THE OFF SHORE WATERS TO THE EAST OF PALM BEACH COUNTY. WINDS ARE FORECAST TO BE BELOW 20 KNOTS BY THE EARLY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
1 follow-up statement
086 WHUS72 KMFL 151754 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1254 PM EST SAT FEB 15 2014 AMZ670-671-151900- /O.EXP.KMFL.SC.Y.0010.000000T0000Z-140215T1800Z/ WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 1254 PM EST SAT FEB 15 2014 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 1 PM EST THIS AFTERNOON... WINDS ARE EXPECTED TO CONTINUE SUBSIDING SLOWLY THROUGH THE REMAINDER OF THE AFTERNOON. THEREFORE THE SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE. $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 15, 3:36 AM EST, 7 minutes earlier.
Area forecast discussion, Feb 15, 3:36 AM EST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
336 AM EST SAT FEB 15 2014
.DISCUSSION...
A DEVELOPING LOW AND FRONT CONTINUES TO BUILD INTO THE CAROLINAS.
THE TRAILING COLD FRONT IS ENTERING THE FLORIDA PANHANDLE AND IS FORECAST
TO MOVE ACROSS NORTH AND CENTRAL FLORIDA THIS MORNING AND APPROACH
LAKE OKEECHOBEE THIS AFTERNOON. AS IT APPROACHES THE LAKE IT IS
EXPECTED TO CONTINUE BECOME MORE AND MORE DIFFUSE WITH NO SHOWERS
EXPECTED TO AFFECT THE REGION. HIGH PRESSURE AND A DRIER AIR MASS IS
EXPECTED TO BUILD ACROSS THE FLORIDA PENINSULA BEHIND THE FRONT BY
SUNDAY.
COOLER AIR BEHIND THE FRONT WILL IMPACT THE REGION SATURDAY NIGHT
INTO SUNDAY WITH MINIMUM TEMPERATURES IN THE UPPER 30S TO NEAR 40
POSSIBLE ACROSS THE NORTHWEST INTERIOR WEST OF LAKE
OKEECHOBEE...UPPER 40S ACROSS THE NAPLES METRO AREAS AND UPPER 40S
TO 50S FOR THE ATLANTIC METRO AREAS WITH THE LOWER TEMPERATURES IN
PALM BEACH METRO AREAS.
BY MONDAY HIGH PRESSURE AND EASTERLY FLOW WILL PREVAIL ACROSS THE
REGION WITH A WARMING TREND. HIGH PRESSURE AND MAINLY STABLE
WEATHER IS EXPECTED THROUGH THE WORK WEEK AND MAINLY EASTERLY FLOW
IS EXPECTED THROUGH THIS PERIOD WITH MOISTURE RETURNING TO THE
REGION.
&&
.MARINE...
A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE OFF SHORE ATLANTIC
WATERS THROUGH 18Z. RECENT GUIDANCE AND REGIONAL OBSERVATIONS
INDICATE THAT WINDS IN THE 20 TO 24 KNOT RANGE ARE POSSIBLE ACROSS
THE OFF SHORE ATLANTIC WATERS...WITH THE GREATEST IMPACT LIKELY TO
BE EAST OF PALM BEACH COUNTY. THE GUIDANCE SUGGESTS THAT WINDS WILL
DROP BELOW 20 KNOTS BY 18Z...WITH THE SMALL CRAFT ADVISORY
EFFECTIVE THROUGH 18Z. BUT WITH ADDITIONAL OBSERVATIONS/GUIDANCE
LATER TODAY IT MAY HAVE TO BE EXTENDED. GULF AND ATLANTIC SEAS ARE
NOT FORECAST TO REACH ADVISORY LEVELS THROUGH 18Z ALTHOUGH SEAS
COULD REACH NEAR 6 FEET IN THE OFF SHORE WATERS. A PRE- CAUTIONARY
STATEMENT WILL BE NECESSARY FOR THE GULF WATERS AND THE NEAR SHORE
ATLANTIC WATERS AND ALSO BISCAYNE BAY AND LAKE OKEECHOBEE...WITH
WINDS IN THE 15 TO 20 KNOT RANGE EXPECTED THROUGH 18Z.
&&
.FIRE WEATHER...
FOR TODAY...THE FORECAST IS FOR MINIMUM RELATIVE HUMIDITIES TO
DROP BELOW CRITICAL LEVELS FOR A FEW HOURS MAINLY ACROSS GLADES
COUNTY. BUT THERE IS SOME UNCERTAINTY IN THAT DRIER AIR IS EXPECTED
TO ENTER THE REGION BEHIND THE DIFFUSE FRONT THAT IS EXPECTED TO
PASS ACROSS THE LAKE REGION AROUND 18Z. THE MINIMUM RH'S IN THE
NORTH WILL DEPEND ON THE TIMING OF THE DRY AIR ENTERING THE LAKE
REGION. IF IT IS LATER THAN EXPECTED THEN THE RH'S ACROSS GLADES
COUNTY MAY REMAIN ABOVE CRITICAL LEVELS.
A DRIER AIR MASS IS FORECAST TO REMAIN ACROSS THE REGION THROUGH
AT LEAST SUNDAY...WITH MINIMUM RH'S BELOW CRITICAL LEVELS CLOSE TO
4 HOURS ACROSS MOST OF THE PENINSULA. EARLY NEXT WEEK EASTERLY
FLOW IS FORECAST TO RETURN TO THE REGION WITH A RETURN OF MOISTURE.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 77 53 75 54 / 10 - - -
FORT LAUDERDALE 79 52 76 61 / 10 - - -
MIAMI 78 55 77 62 / 10 - - -
NAPLES 75 48 72 53 / - - - -
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR WATERS
FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-WATERS FROM
JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM
TO 60 NM.
GM...NONE.
&&
DISCUSSION/MARINE/FIRE...60/BD
AVIATION/RADAR...17/ERAHazardous weather outlook, Feb 14, 8:28 AM EST, 19 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 828 AM EST FRI FEB 14 2014 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 151330- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 828 AM EST FRI FEB 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
Nearby
Small Craft Advisories in Florida, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.